Microgynon 30 Back to Back - Spotting

Hi Everyone - Following strange and painful periods in the summer particularly in my groin area, following an ultra sound it turns out I have a 5cm chocolate cyst and some endo. I was put on Microgynon without taking breaks which so much helped with my symptoms. Coming up to 3 months back to back I started spotting. My Gyno said to have a 7 day or even 5 day break. I did that and oh my goodness the heaviest and horrible tissue clots ever. I only took a 5 day break and went back on the pill. The bleeding stopped after a couple of days, now coming up to 2-3 months back on I am starting to spot again. Do I look to change pills or start to take the pill for the 21 days and then have a 7 day off each month or would this make my cyst bigger. I just feel that I need to grin and bear the break as I could have a build up. Many thanks

1 Reply

oldestnewest
  • Iv been doing back to back for 3 months

    Been to doc to see what to do and she doesn't know

    Been waiting 2 weeks now for gynaecologist to get back to the doctor

    Still waiting

    Dreading it when I stop

    That's all you can do is grin and bear it

You may also like...